# SDR UPS96220742

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263-1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE RT LWR TORQUE BOX I/B WEB AT STA 1263 TO 1270 HAS 4 CRACKS AT RIVET HOLE AND 3 CRACKS PAST STOOP DRILLS.  REPAIRED I/B TORQUE BOX WEB AND INSTALLED THE 65-17510-313 AND 65-175 10-314.
